Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Sexually active. Irregular period, cramps, spotting. On pills. What is going on?

So, I am sexually active, but on the pill . I am a college student so of course my stress levels bounce and I have never had a completely regular period. Usually my periods are 5-7 days long and before have it I get all of the breakouts mood swings and bloating , but no cramps . This time around I have gotten my breakouts, mood swings and bloating, but i still havent started my period or if I have it was very short with just a little bit of spotting. Is that normal, or should I still be waiting for a full length period? I have 4 more days until I restart my active pills again, I am currently on my 3rd sugar pill.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
Hi there,
Thanks for writing of us,
It is normal to have irregular spotting for 3 to 4 months ,who are all on OC pills (oral contraceptive pills) due to hormonal imbalance. It will gradually regularize,continue with the pills. if you still encounter the similar problems continuously, then you need to meet an gynecologist and have an examination , and probe out the cause and treated accordingly.
Take care.
Answered: Mon, 1 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor